# SDR UPS02239639

- Difficulty date: September 20, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Dented
- Location: Bs 560 Str7 R/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI DENT IN FRAME BS 560 STR7 R/H     REPAIRED IAW SRM 53-10-4 FIG 1
